# SDR BKAA200710001

- Difficulty date: August 27, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N334EB
- Make and model: Mtsbsi MU2B35
- Aircraft serial: 568
- Aircraft time: 10,675 hours
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 6831601
- Condition: Seized
- Location: Acm Bay
- Part time: 10,675 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

AIR CYCLE MACHINE TURBINE SEIZED UP CAUSING SMOKE IN THE COCKPIT. THE AIR CYCLE MACHINE REQUIRED REPLACEMENT.
